# SDR SWIA972056

- Difficulty date: October 14, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 17,857 hours, 25,157 cycles
- Engine: Pwa PW118B
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Stuck
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTS RUDDER PEDALS STUCK IN FULL FORWARD POSITION.  REPLACED RUDDER PEDAL ADJUSTMENT REGULATOR ASSEMBLY.  RAN RUDDER PEDALS FULL FORWARDD AND AFT.  ALL OPS CHECKS GOOD.
